No Cover Image

Journal article 505 views

Combined parametric–nonparametric uncertainty quantification using random matrix theory and polynomial chaos expansion / B. Pascual; S. Adhikari; Sondipon Adhikari

Computers & Structures, Volume: 112, Pages: 364 - 379

Swansea University Author: Sondipon, Adhikari

Full text not available from this repository: check for access using links below.

Published in: Computers & Structures
ISSN: 00457949
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa25754
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530394-169,title = Combined parametric-nonparametric uncertainty quantification using random matrix theory and polynomial chaos expansion,journal = Computers & Structures,year = 2012,author = Pascual, B. and Adhikari, S.,volume = 112,pages = 364-379
College: College of Engineering
Start Page: 364
End Page: 379